# SDR AWXA200300552

- Difficulty date: May 15, 2003
- Submitted: May 21, 2003
- Operation: Air carrier
- Aircraft: N168AW
- Make and model: Boeing 737-33A
- Aircraft serial: 23629
- Aircraft time: 53,765 hours, 38,035 cycles
- System (JASC): 3520 · Passenger Oxygen System
- Part: Oxygen Mask
- Part number: 417N3100293SP
- Condition: Misinstalled
- Location: Seat Row 19
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - EMERGENCY EQUIPMENT - DURING C-17 CHECK OF EMERGENCY OXYGEN SYSTEM THE PASSENGER SERVICE UNIT OXYGEN MASK AT SEAT ROW 19 LT FAILED DROP CHECK.  MAINTENANCE FOUND OXYGEN MASK LANYARD AT SEAT ROW 19 LT MISROUTED, CORRECTLY ROUTED LANYARD, DROP TEST WAS GOOD PER AWA T/C S1C35002.
